MathSciNet Relay Station
MathSciNet bibliographic data
MR2354647 93E15 (93C10 93D15 93D20)
Xie, Xue-Jun; Tian, Jie State-feedback stabilization for high-order stochastic nonlinear systems with stochastic inverse dynamics. Internat. J. Robust Nonlinear Control 17 (2007), no. 14, 1343–1362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement